# SDR DL72L020031

- Difficulty date: January 10, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 76,618 hours, 51,740 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CHECK RT ELEVATOR LOWER SKIN IS CRACKED FWD OF TAB.  REPAIRED PER B-727 DRD 55-20-3D FIG 4.
